# SDR AALA20011453

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHTS SEATS ROW 1 THROUGH 20 DIM.  SPLICED WIRES TO EMERGENCY EXIT LIGHTS AT ROW 13.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
